On Theil's errors

J.R. Magnus, A.K. Sinha

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)39-54
JournalThe Econometrics Journal
Volume8
Issue number1
Publication statusPublished - 2005

Cite this

Magnus, J. R., & Sinha, A. K. (2005). On Theil's errors. The Econometrics Journal, 8(1), 39-54.
Magnus, J.R. ; Sinha, A.K. / On Theil's errors. In: The Econometrics Journal. 2005 ; Vol. 8, No. 1. pp. 39-54.
@article{0f81b3401d7e4fff91d2def47e50028e,
title = "On Theil's errors",
author = "J.R. Magnus and A.K. Sinha",
year = "2005",
language = "English",
volume = "8",
pages = "39--54",
journal = "The Econometrics Journal",
issn = "1368-4221",
publisher = "Wiley-Blackwell",
number = "1",

}

Magnus, JR & Sinha, AK 2005, 'On Theil's errors', The Econometrics Journal, vol. 8, no. 1, pp. 39-54.

On Theil's errors. / Magnus, J.R.; Sinha, A.K.

In: The Econometrics Journal, Vol. 8, No. 1, 2005, p. 39-54.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On Theil's errors

AU - Magnus, J.R.

AU - Sinha, A.K.

PY - 2005

Y1 - 2005

M3 - Article

VL - 8

SP - 39

EP - 54

JO - The Econometrics Journal

JF - The Econometrics Journal

SN - 1368-4221

IS - 1

ER -

Magnus JR, Sinha AK. On Theil's errors. The Econometrics Journal. 2005;8(1):39-54.